MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MAJOR PACK-LF; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. MAJOR PACK-LF; GENERAL SURGERY TRAY
Model Number DYNJ04393G
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
An extra lap sponge was found in the major pack.

Brand Name
MAJOR PACK-LF
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline place
mundelein IL 60060
MDR Report Key14914397
Report Number14914397
Device Sequence Number6289609
Product Code LRO
UDI-Device Identifier10193489624298
UDI-Public10193489624298
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/22/2022
Report Date (Section F) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ04393G
Device Catalogue NumberDYNJ04393G
Device Lot Number21LMA588
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient EthnicityHispanic
Date Report Sent to FDA06/22/2022